I have hypothyroidism and SLE. I know that feeling all too well. Usually it happens when my thryroid meds need to be raised. I tell my husband when I feel like that is if I didn't have to go potty once in a while I could just sit/lie there all day and not move. It is an awful feeling. Maybe the meds need a little longer to work. Call your doctor's office just in case but it may just be that the meds aren't working well yet. Talk to the nurse and she should be able to talk to you without having to go there. My Dr's nurse has helped me many times. Rest would be the only advice other than that. Your body is needing time to adjust to the changes. Rest if it takes three naps a day and there is any way possible then get the rest you need. Hang in there. I hope you wake up tomorrow feeling better. Once they get your thyroid levels back up you should be feeling much better. Hang on there is a brighter day coming!